The dose of xanex was about as little of a dose you could be on. the whole seizure thing would only happen with much higher doses and also you said you were only on it for 2 months right? well 2 months is nothing and you should only have very minor withdrawals and they should subside quickly. I have a friend who was taking the 2.5mg pills 4x a day for 5 years believe it or not. He was forced to quit cold turkey and he said the withdrawals sucked but no seizures or anything that put him in any risk medically. If you had been on a higher dose for a longer period of time the doc would possibly give you something to help but what you are doing by weaning yourself down with the dosage is best thing you can do at this point. You can even start taking one every other day then every third day etc. till you feel you are good with just the zoloft. Good luck!!
Thanks a lot I feel better already!
I have been on three bars of xanex for the past nine years. The doctor started me on it because of IBS. I could kill her for that now. Why xanex? Something that has become one of my worst nightmares. If that is all you have been on , and only for 2 months I will tell you to PLEASE stop now. I also broke my jaw in 2004 and see a pain management Doctor. I am now dependent on Hydro, Oxycondone, flexiral, plus the xanex. I have more physical issues now than before all these medications for IBS and screws in my jaws. Now I have kidney problems BECAUSE of these medications for the tmj . Now i am physically dependent on these pain meds. But I will tell you like my pain doctor , the xanex is the devil out of them all to come off IF you have been on it for a year or longer and is very dangerous to come off of. So Please don,t get started on it and find something that is non habit forming. I have a battle to face myself , take care .
this is absolutely freaky!!!
Ryan... this seems consistent with other info i have read about withdrawing from xanex. I have been doing it on my own. Suffering muscle aches, anxiety...skin crawling symptoms. I was on 1 mg - 3 or 4 times daily. I was put on it for panic as well. But, found myself "needing" to take it to keep that anxiety from creeping up. When I got up to the full dosage... i realized I was becoming dependant. My panic symptoms had abated after a thyroid surgery. I was mistakenly associating the feelings of anxiety (different from panic) with the surgery.
I have cut back by 1/2 or more over the last week in increments ever 3-4 days. I have had some insomnia and discomfort... but really don't want to add klonipin. I'm down to under 1 mg. per day at this point... can i make it?
Hanging tough - Kim
actually lets address that to your username...
Ryan... your opinion...
You don't add Klonopin; you replace the Xanax with Klonopin. Since it's a longer-acting benzo it is a little easier to taper from than Xanax.
If you cut your dose by 1/2 in a single week you're tapering way too quickly, I'd think. Why aren't you consulting with your physician about this? You can definitely make it through this, but you have to do it right and have some patience.
Best of Luck,